# SDR TRBA2011059

- Difficulty date: May 25, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N538AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 538
- Aircraft time: 21,195 hours, 25,314 cycles
- Engine: Pwc PW127F
- Engine time: 26,231 hours, 26,841 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

NR 2 ENG DRIVEN FUEL PUMP FAILED 2 TIMES AFTER START UP. PERFORMED RT FEEDER JET PUMP FUNCTIONAL CHECKED AND FOUND GOOD IAW JIC 28-21-78. PERFORMED EEC NR 2 CODE READOUT IAW JIC 21-23-24.  NO CODES RELATED TO FUEL SYS RECORDED. PERFORMED MFC CODES READOUT IAW JIC 31-48-00 AND NO FAULT FROM FUEL SYST RECORDED. PERFORMED RT ENG OPS CHECKED AND NO FAILURE DETECTED ON FUEL PUMP IAW MM 72-00-00. DOWNLOADED FDR IAW ETN E2-31-031R1. RECIEVED FDR DOWNLOAD DATA AND PERFORMED ENGINE GROUND OPS CHECKED AS REQUESTED PER W/C EX-055007-CS-20000-002.  FOUND BOTH ENGINES PARAMETERS NORMAL AND NO DISCREPANCIES DETECTED.
